# SDR F3LA200700006

- Difficulty date: January 6, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200201
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON AFT CORNER OF RT LATERAL SHEAR PLATE.  DETERMINED SHEAR PLATE AND SUPPORT FRAME TO BE OUT OF LIMITS.  REMOVED SHEAR PLATE SUPPORT FRAME ASSY PER SRM 53-41-14, FIG 2 AND 51-42-11.  REPLACED SHEAR PLATE AND SUPPORT FRAME AFT GALLEY, RT SIDE, PER SRM 51-42-11.
